# SDR SWAA2022080131854

- Difficulty date: July 21, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 59,296 hours, 35,349 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB STAB STA 92.70 LOCATED AT LOWER FLANGE LOC. AT 26 INCH FORM FRONT SPAR AT LT HORIZONTAL STABILIZER 2022-373155 / [01] TOOL USED EDDY CURRENT EQUIPMENT PN. NORTEC 600D; SN. 60009161631; DUE DATE: 03-DEC-22;[02] FAULT RESOLVED IN OTHER FAULT SEE TTG8Q00DQ1LV;[03] FAULT RESOLVED IN OTHER FAULT SEE TTG8Q00DQ1LV
